# SDR 9500319102

- Difficulty date: January 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92S
- Make and model: Doug DC-9-15
- Aircraft serial: 47063
- Engine: Pwa JT8D7
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Pt7 Tube
- Condition: Broken
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, THE NR 2 EPR WAS .2 BELOW NR 1 WITH OTHER PARAMETERS MATCHED.  AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  THE EPR TRANSMITTER WAS REPLACED.  A BROKEN PT7 TUBE WAS FOUND BETWEEN THE 2 O'CLOCK AND 4 O'CLOCK PROBES.  REPLACED THE PT7 TUBE.  ENGINE RUN-UP CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.
